Hi, 8 Days ago, felt something itching in the upper side (hidden by the eyelid) of my left eye. Thought it was some dust residue, so I washed my eye with water but the itching continued the next day. So I went to a medical store and asked for eye cleaning drops. He blessed me with "Pyricol". I used the drops twice a day and the next day my eye felt fine, so I stopped. But then again on the 3rd day, the itching returned so I used the drops for another two days and the itching was cured. ( My eye was never red throughout this). Then on the fifth day I started gettn occasional hazy vision which felt as if I had gotten specs. (Never had any headache). Visited an eye doc yesterday. She checked my eye and found High Pressure in both the eyes and scolded me for my foolish act. She said I could lose my sight because I had developed Glaucoma due to the use of "Pyricol". She prescribed a 5 day course. Combigan Eye Drops, Tab Iopar & Syrup Kesol. I am really scared, is this damage irreversible?
Like the answers? Chat privately with the doctor of your choice
Your eyes are corticosteroid sensitive leading to rise in iop but it is uncommon & you are one of unlucky people, you have just used only for a month, I think your vision will recover fully & there might not be irreversible changes in optic nerve .
She rightly scolded you. But it is good for you that you consulted her early. You are a steroid responder. Keep it in mind. Pyricol may contain steroid and so your eye pressure is high due to its use. But now as she already has started treatment and you have stopped using pyricol, there are fair chances that your vision will come back to normal depending upon how much damage is already done by high pressure. But dont worry and keep following treatment. Be cautious in future.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.